# SDR USAA960232

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 1016/986.5
- Part time: 35,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 2 INCH CORROSION FLOOR SEAT TRACK BETWEEN STATION 1016 AND STATION 986.5.  INSTALLED NEW SEAT TRACK SECTION, REPAIRED PER SRM 51-10-3.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
